Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DYNAMICS OF LINE SINGULARITIES
Autore:
CARPIO A; CHAPMAN SJ; HOWISON SD; OCKENDON JR;
Indirizzi:
MATH INST,24-29 ST GILES OXFORD OX1 3LB ENGLAND
Titolo Testata:
Philosophical transactions-Royal Society of London. Physical sciences and engineering
fascicolo: 1731, volume: 355, anno: 1997,
pagine: 2013 - 2024
SICI:
0962-8428(1997)355:1731<2013:DOLS>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Soggetto:
MOTION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
17
Recensione:
Indirizzi per estratti:
Citazione:
A. Carpio et al., "DYNAMICS OF LINE SINGULARITIES", Philosophical transactions-Royal Society of London. Physical sciences and engineering, 355(1731), 1997, pp. 2013-2024

Abstract

The dynamics of line singularities in three different physical systems are considered, namely vortices in an inviscid fluid, vortices in a type-II superconductor, and dislocations in an elastic crystal. When the core of the singularity can be regularized with a continuum model, as is the case for superconducting and fluid vortices, the dynamics can be derived systematically in the asymptotic limit as the core radiustends to zero. The asymptotic analysis is more difficult when the core of the singularity is so small as to demand an atomic model, as is the case for dislocations, where the derivation of a law of motion is still an open problem in the mathematical sense.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/11/20 alle ore 16:15:41